Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 653167, 12 pages
http://dx.doi.org/10.5402/2012/653167
Research Article

M/G/1 Queues with Postponed Interruptions

Department of Econometrics and Operations Research, Tilburg University, P.O. Box 90153, 5000 LE Tilburg, The Netherlands

Received 25 June 2012; Accepted 21 August 2012

Academic Editors: C. Proppe and L. Sacerdote

Copyright © 2012 Hans (J. P. C.) Blanc. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans (J. P. C.) Blanc, “M/G/1 Queues with Postponed Interruptions,” ISRN Probability and Statistics, vol. 2012, Article ID 653167, 12 pages, 2012. doi:10.5402/2012/653167